# SDR DALA2025101407496

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 50,546 hours, 26,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 ARMING LEVER ON DOOR 1R IS VERY HARD TO MOVE. TOOK 2 TRIES TO GET SLIDE TO ARM. CORRECTIVE ACTION: INSPECTED AND OPERATED HANDLE PER A319 AMM 52-11 NO DEFECTS FOUND A/C OK TO CONT. (8016982)
